# SDR QXEA200400395

- Difficulty date: June 5, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 15,621 hours, 22,401 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Zone 300
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RDM - FLIGHT 2035- ABORTED TAKEOFF DUE TO TAKEOFF WARNING HORN SOUNDED.  RESET FLAPS TO 5 DEGREES.  PERFORMED TAKEOFF CHECK.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
